Follow-up of My Own Healing Experience From Tardive Dyskinesia-induced Non-stop Eyelid-twitching
In fact most of the neurology-related disorders nowadays are closely connected to the side effects of modern medications especially the Atypical Antipsychotics that carry the side effects of Extrapyramidal Symptoms (EPS), Tardive Dyskinesia (TD) etc that would potentially and eventually disturb the normal functioning of the dopamine receptors (one of the main neurotransmitters in our nervous system) resulting in bodily chemical imbalances that in turn trigger off a variety of involuntary and purposeless movement disorders on any parts of our body that are substantially beyond control of the ones suffering from them.
Unfortunately, based on my own personal experience of seeking treatment for such neurological Tardive Dyskinesia-induced Hemifacial Spasm disorders (abnormal involuntary eyelid twitching), most of the related medical specialists simply do not reveal this underlying truth about my actual medical conditions to me.
For your further information, I used to work as a business executive with a promising future not until I suffered from the Depression sicknness due to overwhelming work-related pressure and then such Tardive Dyskinesia-induced abnormal eyelid twitching sickness that eventually made me force to quit my job and stop working for more than half a year seeking repeated and numerous treatments for it. And surprisingly, most of the normal specialists just avoided, if not failed to associate my eyelid twitching sickness with the antipsychotic drugs that I had been taking all these while, so did the psychiatrist dispensing such medications to me. And in fact, he just expected and insisted me to continue taking them even when observing that such Tardive Dyskinesia side effects of Hemifacial Spasms were manifesting more and more obviously to him each time I paid visit to his practice for a medical follow-up and to get the same medications from him.
Later on, I just found out that quite a number of people, especially those working adults with a family to support and other miscellaneous financial commitments were actually almost in the same boat as me and their lives were nearly ruined in the end together with the ones dependent on them. Saddeningly, they did not have the slightest idea of what was actually going on to them.
I am less fortunate enough to come from such a less-developed country to have access only to the outdated drugs with greater hazardous side effects whilst the related users of such defective drugs are mostly less medical-conscious and often over-relying on the misleading advices and instructions of the doctors, only to the detriment of their health and well-being in the end. In fact, regardless of the fact that more and more advanced versions of Botox injections and other sophisticated drugs with lesser side effects meant for the treatment of mental disorders and other related illnesses are invented in U.S and other more advanced European countries from time to time, the so-called specialists in my home country which is less-developed would still insist to dispense and apply the outdated drugs for the treatment of such sicknesses knowingly just to save costs and reap more profits from their custormers. And that is the reason why I tend to get an ever increasing dosage of the same older version of Botox injection from the same neurosurgeon time and time again for the treatment of my Tardive Dyskinesia-related abnormal eyelid twitching before I am fortunate enough to finally get it totally cured through acupuncture treatment. For your further information, I actually paid 5000 dollars for each Botox treatment from an expensive private medical center of my home country and I was surprised to know from other U.S and European people over the internet that such Botox treatment would cost them only 500 dollars the most in their own countries. Furthermore, such medical costs are covered by insurance scheme in these modern countries in contrast to my own home country whereby all the medical costs are expected in a non-negotiable way to be paid immediately on cash terms by the ones receiving such treatments from such expensive medical centres and insurance coverage rarely and hardly works down here.
So, In line with my vocation as a part-time social worker for my religious organization, by posting these articles over the internet, I hope that apart from sharing my healing experience from such Tardive Dyskinesia-induced abnormal eyelid twitching, these information would eventually raise the level of self-awareness and self-consciousness about the hazards of Tardive Dyskinesia and Extrapyramidal Symptoms as well as the medications causing such disorders, especially the modern Atypical Antipsychotics meant for the treatment of certain mental disorders so that the intended persons could avoid following in my footsteps of getting such disastrous side effects from these drugs by being more medical-conscious and expecting the medical personnel-in-charge to exercise the necessary due diligence, responsibilities and obligations for their healthcare.
Lastly, I hope that the information provided will be useful to the intended readers and hopefully better medications free of such undesired side effects will be invented in the near future to improve the medical welfare of all mankind. Thank you.